MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL VASCULAR LIN STAP; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL VASCULAR LIN STAP; STAPLE, IMPLANTABLE
Catalog Number TX30V
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 10/16/2024 d4 batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.) was the device received with the packaging compromised, or did it tear when opening the device? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure operculum which tears at the opening: it was impossible to maintain sterility.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/22/2024.Additional information was requested, and the following was obtained: there were no patient consequences.A delay in taking charge while a second box of tx30v was picked up, and the loss of an unusable box.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: was the device received with the packaging compromised, or did it tear when opening the device?.
 
Additional Manufacturer Narrative
(b)(4).Date sent 10/28/2024.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent 11/13/2024.D4 batch #976c57.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one tx30v was returned with no apparent damage.As no tyvek or blister were returned for evaluation, we are unable to investigate further the issue of ¿packaging integrity".In addition, the tx30v device arrived with no apparent damage with a reload loaded unfired indicating that the device had not being fired.Batch records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.The event described could not be confirmed as no packaging was received.This report is not intended to deny that you experienced a problem with the device and the reported complaint could not be confirmed.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.A manufacturing record evaluation was performed for the finished device batch number 976c57, and no non-conformances were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key20463717
Report Number3005075853-2024-07798
Device Sequence Number18072085
Product Code GDW
UDI-Device Identifier10705036003335
UDI-Public(01)10705036003335(17)290430(10)101D28
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTX30V
Device Lot Number101D28
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/17/2024
10/24/2024
11/06/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date10/22/2024
10/28/2024
11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown